Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I'm Always Feeling Sick Could It Be Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or
Ask the Experts

Kaletra & Truvada help

I'm on day 4 of my Kaletra and Truvada treatment (2K morning, 2K & 1T night). I'm still feeling sick, i have mild diarrhea and i'm tired, i also have an issue taking my meds and feel like vomiting when i do. Are these side effects normal, will they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...significant % of patients starting Kaletra/Truvada will have considerable gut problems for the first several weeks (gas, loose stools, nausea). Those symptoms are often lessened when taken with meals. There are a number of medications that can... Read more »

Feeling nauseous from HIV meds after a year?

I have been taking Reyataz, Norvir(100mg), & Epzicom since Nov '06 and it has been well tolerated. But about 5 months ago I noticed I was often nauseous in the evening (I take my meds at dinner.) I began losing excessive weight and had a GI...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Interesting situation and outcome. I wouldn't have thought of making that suggestion but will keep your case in mind next time a patient presents with a similar problems. I often hear from patients that a new symptom develops after a prolonged... Read more »

Feeling sick

I am HIV positive. My cd4 count is 375 and my viral load is low. Why do I still feel sick?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
It could be related to a variety of things. There may be other ongoing medical or mental health problems that have not been addressed. Read more »

Sick of feeling sick

Dr. Bob, I beg of you, Please, Please answer my question!! I performed oral sex on a man 14 months ago. Had testing done for gonoreah,syphillis, clamydia, hep A,B,C, herpes 1&2, all negative. Also had 7 elisa...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,I cannot diagnose your condition over the Internet, but I can tell you what you don't have. You don't have HIV disease. Multiple negative ELISA tests out to 12 months and two negative PCR tests out to 13 months are absolutely definitive Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
Project Inform

Coping with Nausea

...Anti-Nausea Medications Switching or Stopping Therapy A Note on Pregnancy and "Morning Sickness" Conclusion Nausea, or feeling sick to your stomach, is a common but uncomfortable condition. Feelings of nausea can range from slight... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...heart attack include: Shortness of breath Heart palpitations (irregular beats) Increased heart rate Weakness Dizziness Nausea/vomiting Sweating Pain in the arms, left shoulder, neck, throat, jaw, or back As with men, women's most... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...life threatening. Increased lactic acid can lead to a rare but dangerous condition calledlactic acidosis. Symptoms include nausea, vomiting, or stomach pain; feelingvery weak and tired; and shortness of breath. Be sure your health care... Read more »
Connect With Others

NAUSEA!!!

Posted by dj1979, 5 Replies
...I'm reposting it in Living with HIV. I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of queasy. Anyone have any ideas how to deal with this? I'm picking up a prescription... Read more »

feeling sick and scared

Posted by Anonymous, 3 Replies
...protected sextual with her. Seems nothing wrong at that time. One month late, June 19th, I'was online and reading about some AIDS information. I was scared. Then troubles come out. My rhinitis came back first. I feel a rough throat start from... Read more »

I feel sick to my stomach and haven't eaten in day

Posted by jackiec, 2 Replies
i feel so sick to my stomach. i needed to write you all to get your advice. i know i sound pathetic. i had unprotected sex and then 3 days later my lymph nodes swelled up in my neck and it seemed like my throat hurt but it didn;t really seem like a... Read more »

Nausea and ARS

Posted by Anonymous, 2 Replies
...actually eating. not during any other time. My appetite was nearly gone and i could not eat a lot at all. I would start to feel sick when i was eating and have to stop. is that consistent with Nausea due to ARS? I had unprotected vaginal sex... Read more »